MAUDE Adverse Event Report: CREAGH MEDICAL SUBLIME¿ RADIAL ACCESS 018 RX PTA DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal

CREAGH MEDICAL SUBLIME¿ RADIAL ACCESS 018 RX PTA DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal
Model Number SRA-DC18-20080
Medical Device Problem Codes Loss of or Failure to Bond (1068); Deformation Due to Compressive Stress (2889); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The site reported the balloon catheter broke in the patient's body prior to inflation.No further information was provided.Additional information was requested.The balloon catheter shaft broke proximal to the rapid exchange (rx) port.The issue occurred after the first inflation.After deflation, the catheter was advanced further distally, through the lesion and calcification.It was noted resistance was felt.It was at this time, the shaft broke.The complete balloon catheter was able to be removed.The issue happened at the conclusion of the procedure.The sublime balloon was used after other balloons could no cross the lesion.The physician was unable to recross the lesion with a guidewire upon balloon removal.This was where the procedure concluded.There was no patient harm or procedure delay due to the shaft break.
 
Additional Manufacturer Narrative
H3: the balloon was returned for analysis.Analysis confirmed the reported issue.The balloon was received in two segments.The fracture was just proximal to the rapid exchange (rx) port.There was also a kink in the catheter near the strain relief.

Brand Name
SUBLIME¿ RADIAL ACCESS 018 RX PTA DILATATION CATHETER
Common Device Name
Catheter, angioplasty, peripheral, transluminal
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
phil haney
7905 golden triangle drive
suite 190
eden prairie, MN 55344
MDR Report Key22023505
Report Number3005994106-2025-00007
Device Sequence Number18423285
Product Code LIT
UDI-Device Identifier05391525785943
UDI-Public05391525785943
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K211044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberSRA-DC18-20080
Device Lot Number22300789
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight113 KG